Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 4, 2012, 2:35 PM EDT for 4 counties in Pennsylvania. It was in force for 70 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2012, 2:35 PM EDT (18:35 UTC)
- Expired
- Aug 4, 2012, 3:45 PM EDT
- In force
- 70 min
- Issued by
- NWS State College, PA
Counties Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 100 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 2:50 PM EDT | TSTM WND DMG | New Berlin, PA | TREE DOWN BLOCKING ROUTE 304 AT ZIMMERMAN ROAD |
| Aug 4, 3:20 PM EDT | TSTM WND DMG | Riverside, PA | LARGE TREEDOWN ON BOYCE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2272 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347
WWUS81 KCTP 041835
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT SAT AUG 4 2012
PAZ028-049>053-057>059-041945-
COLUMBIA PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-UNION PA-
235 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST AND AFFECT THE
FOLLOWING COUNTIES THROUGH 345 PM EDT... NORTH CENTRAL
LEBANON...NORTHEASTERN JUNIATA...NORTHERN DAUPHIN...
NORTHUMBERLAND...SNYDER...SOUTH CENTRAL COLUMBIA...SOUTHERN
MONTOUR...UNION AND WESTERN SCHUYLKILL...
AT 230 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TROXELVILLE TO FREMONT TO PILLOW TO GRATZ TO MUIR...MOVING NORTHEAST
AT 15 MPH.
WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT URBAN...TOWER CITY...MUIR...AND
PORT TREVERTON...HARTLETON...HERNDON...PINE GROVE...AND
FREEBURG...REBUCK AND VALLEY VIEW.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 201 AND 220...I-81 BETWEEN MILE MARKERS 94
AND 130.
LAT...LON 4079 7607 4048 7647 4059 7693 4060 7696
4063 7695 4061 7700 4065 7708 4066 7726
4076 7735 4109 7704 4109 7698 4112 7697
4091 7654
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 1:59 PM EDT, 36 minutes earlier.
Area forecast discussion, Aug 4, 1:59 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 159 PM EDT SAT AUG 4 2012 .SYNOPSIS... AN APPROACHING COLD FRONT WILL BRING AN INCREASE IN HUMIDITY AND THE CHANCE OF SHOWERS AND STORMS THROUGH SUNDAY...BEFORE DRIER AIR BUILDS IN FOR EARLY NEXT WEEK. OVERALL THE PATTERN FOR EASTERN NORTH AMERICA IS IN TRANSITION WITH THE EXPECTED DEVELOPMENT OF A BROAD TROUGH OVER THE NEXT 4 TO 8 DAYS. && .NEAR TERM /THROUGH TONIGHT/... SHOWERS AND STORMS WILL CONTINUE TO POP UP INTO THE EVENING IN THE MOIST SOUTHWESTERLY FLOW. MESO ANAL SHOWS CAPES TOPPING 4000J WITH INHIBITION DIMINISHING RAPIDLY. HAVE TRIED TO FASHION THE NEAR TERM POPS TO CURRENT RADAR TRENDS AND HRRR OUTPUT OVER THE NEXT SEVERAL HOURS. THESE KEEP SHOWERS AND STORMS INTO THE EVENING BEFORE QUIETING DOWN AFTER 03Z. AIRMASS IS VERY SOUPY WITH PWATS OVER 1.5" FOR MUCH OF THE FCST AREA. CAN EASILY SEE 1-2 INCH PER HOUR RAINFALL RATES IN SOME OF THE MORE ROBUST STORMS...ALONG WITH LOCALLY GUSTY POSSIBLY EVEN DAMAGING WINDS. ACTIVITY SHOULD DIMINISH TOWARD MIDNIGHT WITH PATCHY FOG AHEAD OF THE FRONT IS AGAIN A POSSIBILITY LATER AT NIGHT. IT WILL BE QUITE MUGGY WITH LOWS A FEW DEG EITHER SIDE OF 70 EVERYWHERE. && .SHORT TERM /SUNDAY/... SUNDAY THE FRONTAL SYSTEM TO OUR WEST AND THE RIDGE OVER THE ATLANTIC WILL SEND A DEEP PLUME OF MOISTURE WITH 2-3 SIGMA ABOVE NORMAL PW INTO OUR REGION. HIGH PW VALUES ARE LIKELY IN THE STRONG FLOW AHEAD OF THE COLD FRONT. WHILE THE STRONGEST FLOW WILL LIKELY LIFT NE OF OUR AREA...THE FLOW WILL BE RATHER STRONG FOR EARLY AUG. CAPE VALUES ARE GOOD FOR SEVERE WEATHER BUT NOT OVERLY IMPRESSIVE. BUT OVER 20KTS OF 1KM SHEAR WITH 1200 TO 1800JKG-1 IMPLIES DEEP UPDRAFTS AND GOOD SHEAR. THIS SHOULD FAVOR THE DEVELOPMENT...MAINLY IN THE AFTERNOON INTO EVENING OF STRONG TO POTENTIAL SEVERE THUNDERSTORMS. FAVORING MORE LINEAR SYSTEMS WITH POTENTIAL BOW DEVELOPMENT. MOST GUIDANCE SHOWS STRONG LOW-LEVEL SHEAR WHICH WILL REQUIRE MONITORING. MULTI-CELLULAR DAY LIKELY WITH BOWING SEGMENTS HIGH PROBABILITY THINKING AT THIS TIME. MOISTURE FLUX...OFTEN ALIGNS WELL WITH OUR BETTER SEVERE EVENTS PEAKS 1800 UTC SUNDAY TO ABOUT 0000 UTC MONDAY. GOOD BET STRONG STORMS FROM ABOUT 2 PM SUNDAY UNTIL 8 PM IN EAST. UPPED POPS IN AFTERNOON INTO 80S BUT KEPT CLOSE TO NEIGHBORS FOR COLLABORATION. PROBABLY NEED 90S IN THERE! && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... GEFS/SREF/GFS ALL SLOW TO CLEAR OUT THE RESIDUAL MOISTURE MONDAY MORNING IN SOUTHEAST. BUT WINDS ARE WESTERLY. MAY TAKE UNTIL MID- MORNING MONDAY TO GET THE DRY AIR INTO THE BOUNDARY LAYER. BUT PW FALLS BELOW NORMAL STATE WIDE MONDAY. KEPT POPS LOWER THAN GUIDANCE THROUGH WEDNESDAY AND GOT RID OF SHOWERS AS THE PW VALUES ARE NEAR TO SLIGHTLY BELOW NORMAL. PW IS NEAR NORMAL BY THURSDAY INTO SATURDAY SO KEPT CLOSE TO GUIDANCE. TEMPERATURE-WISE...850 HPA TEMPERATURES MAINLY NEAR NORMAL. SLIGHT SURGE OF CLOSE TO 1 SIGMA ABOVE NORMAL WEDNESDAY AHEAD OF WHAT MODELS IMPLY WOULD BE A SECONDARY COLD FRONT TAKING THE EDGE OF A BIT MORE THURSDAY INTO FRIDAY. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... LOCALIZED REDUCED CONDITIONS CAN BE EXPECTED INTO THE EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE TO POP UP UNDER DAYTIME HEATING. STORM OVER MDT HAS CAUSED LIFR IN THE HEAVY RAIN...AND OTHER TERMINALS CAN EXPECT SIMILAR CONDITIONS WHERE DIRECT HITS FROM STORMS TAKE PLACE. OUTLOOK... .SUN...A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY SUNDAY PM AS A COLD FRONT MOVES THROUGH. .MON...CHC OF A SHOWER OR STORM EARLY...THEN MAINLY VFR. .TUES-THU...NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LAMBERT/MARTIN LONG TERM...GRUMM/MARTIN AVIATION...LA CORTE
Hazardous weather outlook, Aug 4, 4:44 AM EDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 444 AM EDT SAT AUG 4 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-051000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 444 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG...TO POSSIBLY SEVERE THUNDERSTORMS WILL FORM ALONG AND IN ADVANCE OF A POTENT COLD FRONT LATE SUNDAY AFTERNOON AND EVENING. THE MAIN THREAT WILL BE STRONG TO DAMAGING WINDS...ALONG WITH VERY HEAVY RAIN AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MARTIN
In the hours before
Local storm report, Aug 4, 11:02 AM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1102 AM EDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 2 SE HAMPTON 39.91N 77.04W
08/03/2012 ADAMS PA 911 CALL CENTER
NUMEROUS TREES ACROSS ROAD.
0210 PM TSTM WND DMG 7 WSW SHIPPENSBURG 40.01N 77.64W
08/03/2012 FRANKLIN PA 911 CALL CENTER
LARGE TREE DOWN ALONG CUMBERLAND HIGHWAY.
0210 PM TSTM WND DMG 4 SSW ORRSTOWN 40.00N 77.64W
08/03/2012 FRANKLIN PA PUBLIC
TREE DOWN.
0213 PM HAIL 2 SSE ORRSTOWN 40.03N 77.60W
08/03/2012 E0.88 INCH FRANKLIN PA PUBLIC
0215 PM TSTM WND DMG 3 WNW ABBOTTSTOWN 39.90N 77.03W
08/03/2012 ADAMS PA PUBLIC
WIRES AND BRANCHES DOWN.
0220 PM HAIL YORK 39.96N 76.73W
08/03/2012 M0.50 INCH YORK PA TRAINED SPOTTER
ONE HALF INCH HAIL IN YORK
0305 PM TSTM WND DMG 1 W YORK HAVEN 40.11N 76.73W
08/03/2012 YORK PA PUBLIC
MULTIPLE TREES DOWN.
0320 PM TSTM WND DMG GOLDSBORO 40.15N 76.75W
08/03/2012 YORK PA TRAINED SPOTTER
NUMEROUS LARGE TREES AND POWER LINES DOWN
0320 PM TSTM WND GST GOLDSBORO 40.15N 76.75W
08/03/2012 M82 MPH YORK PA TRAINED SPOTTER
MEASURED WIND GUST IN GOLDSBORO
0320 PM HAIL VALLEY GREEN 40.16N 76.79W
08/03/2012 E0.88 INCH YORK PA PUBLIC
0325 PM HAIL 2 E VALLEY GREEN 40.16N 76.76W
08/03/2012 M1.00 INCH YORK PA TRAINED SPOTTER
QUARTER SIZE HAIL IN ETTERS... PA
0445 PM HAIL JOHNSTOWN 40.33N 78.92W
08/03/2012 M0.50 INCH CAMBRIA PA TRAINED SPOTTER
ONE HALF INCH HAIL IN JOHNSTOWN
&&
EVENT NUMBER CTP1200353 CTP1200352 CTP1200359 CTP1200360 CTP1200361
CTP1200358 CTP1200362 CTP1200355 CTP1200356 CTP1200363 CTP1200354
CTP1200357
COLBERTSpecial weather statement, Aug 4, 1:24 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
124 PM EDT SAT AUG 4 2012
PAZ056-057-059-063-065-066-041815-
CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-PERRY PA-YORK PA-
124 PM EDT SAT AUG 4 2012
...STRONG THUNDERSTORMS WILL AFFECT EASTERN PERRY...NORTHEASTERN
CUMBERLAND...NORTHWESTERN YORK...SOUTHERN DAUPHIN...SOUTHWESTERN
LEBANON AND WESTERN LANCASTER COUNTIES THROUGH 215 PM EDT...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CUMBERLAND...
DAUPHIN...LANCASTER...LEBANON...PERRY AND YORK COUNTIES AT 121 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 20
MPH. THE LEADING EDGE OF THESE THUNDERSTORMS EXTENDED FROM NEAR
MECHANICSBURG...TO HARRISBURG AND YORK HAVEN.
WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STRONG THUNDERSTORMS. EXPECT INTENSE LIGHTNING FROM THESE
STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH IN LESS THAN AN HOUR
WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 225 AND 261...I-81 BETWEEN
MILE MARKERS 49 AND 85...I-83 BETWEEN MILE MARKERS 20 AND 50...I-283.
LAT...LON 4045 7697 4048 7660 4014 7650 3984 7688
4002 7702 4025 7721
FORECASTER: LAMBERTSpecial weather statement, Aug 4, 1:52 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 PM EDT SAT AUG 4 2012
PAZ064-065-041830-
ADAMS PA-YORK PA-
152 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS AND
NORTHWESTERN YORK COUNTIES THROUGH 230 PM EDT...
AT 148 PM EDT...A STRONG THUNDERSTORM WAS NEAR ABBOTTSTOWN...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND UP TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL
AFFECT THOMASVILLE...WEIGELSTOWN...DOVER AND EMIGSVILLE.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 22 AND 25.
LAT...LON 3985 7711 4015 7703 4015 7700 4012 7687
4005 7680 4004 7670 3990 7681 3980 7692
3980 7705
FORECASTER: LAMBERTSpecial weather statement, Aug 4, 2:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT SAT AUG 4 2012
PAZ028-049>053-057>059-041945-
COLUMBIA PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-UNION PA-
235 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST AND AFFECT THE
FOLLOWING COUNTIES THROUGH 345 PM EDT... NORTH CENTRAL
LEBANON...NORTHEASTERN JUNIATA...NORTHERN DAUPHIN...
NORTHUMBERLAND...SNYDER...SOUTH CENTRAL COLUMBIA...SOUTHERN
MONTOUR...UNION AND WESTERN SCHUYLKILL...
AT 230 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TROXELVILLE TO FREMONT TO PILLOW TO GRATZ TO MUIR...MOVING NORTHEAST
AT 15 MPH.
WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT URBAN...TOWER CITY...MUIR...AND
PORT TREVERTON...HARTLETON...HERNDON...PINE GROVE...AND
FREEBURG...REBUCK AND VALLEY VIEW.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 201 AND 220...I-81 BETWEEN MILE MARKERS 94
AND 130.
LAT...LON 4079 7607 4048 7647 4059 7693 4060 7696
4063 7695 4061 7700 4065 7708 4066 7726
4076 7735 4109 7704 4109 7698 4112 7697
4091 7654
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:24 PM EDT | Special Weather Statement | CTP | Dauphin | 51 min |
| Aug 4, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lancaster, Lebanon, Perry and 1 more | 63 min |
| Aug 4, 1:52 PM EDT | Special Weather Statement | CTP | York | 38 min |
| Aug 4, 1:56 PM EDT | Areal Flood Advisory | CTP | Bedford, Cambria, Somerset | 3 hr |
| Aug 4, 2:24 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Perry, York | 117 min |
| Aug 4, 2:54 PM EDT | Special Weather Statement | CTP | York | 66 min |
| Aug 4, 3:03 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, York | 57 min |
| Aug 4, 3:25 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 65 min |
| Aug 4, 3:36 PM EDT | Special Weather Statement | CTP | Lebanon | 24 min |
| Aug 4, 3:56 PM EDT | Special Weather Statement | CTP | Clearfield | 34 min |
| Aug 4, 3:57 PM EDT | Special Weather Statement | CTP | Schuylkill | 63 min |
| Aug 4, 4:39 PM EDT | Special Weather Statement | CTP | Fulton | 66 min |
| Aug 4, 4:53 PM EDT | Areal Flood Advisory | CTP | Cumberland, Juniata, Perry | 112 min |
| Aug 4, 5:57 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Lycoming, Mifflin, Potter, Tioga | 2 hr |
| Aug 4, 6:11 PM EDT | Special Weather Statement | CTP | McKean | 49 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.